# SDR ASAA2016032016023

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 39 hours, 14 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTERCEPTING LOC AND GS, ACFT STOPPED AUTO TRIMMING WITH AUTOPILOT ENGAGED.  ACFT PITCHED UP.  DISCONNECTED THE AUTOPILOT AND AUTOTHROTTLES WHEN STABILIZER OUT TRIM LIGHT ILLUMINATED.  TOOK APPROXIMATELY 5 FULL ROTATIONS OF THE TRIM WHEEL TO RE-TRIM THE ACFT.  ACFT GROUNDED.  IAW  FIM TASK 22-11, TASK 801, DFCS BITE TEST, NO FAULTS FOUND.  PERFORMED STABILIZER TRIM MOTOR TEST, IAW AMM 22-11-81-710-801.  SYS OPS NORMAL.
